# SDR NWAA071335807

- Difficulty date: April 15, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 16,241 hours, 5,284 cycles
- Engine: Pwa PW2037
- Engine time: 15,544 hours, 5,078 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Warning Message
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE MULTIPLE ENGINE NR 1 CONTROL MESSAGES ENUNCIATED AND LEFT ENGINE THRUST DID NOT RESPOND TO THRUST LEVER INPUT.  FLIGHT CREW DIVERTED TO HNL, SHUTDOWN ENGINE NR 1 AT TOD AND PERFORMED AN UNEVENTFUL LANDING.  MAINTENANCE REMOVED AND REPLACED ENGINE NR 1 PDIU, EEC AND THE STATOR/ALT.
